Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Baby on zerolac. Thrashing of hands, legs and ribbing eyes, restless, What can be the reason, advise?

Hello Doctor ! I have a baby girl who has just complete 5 months . She is on zerolac . I am worried about her thrashing her legs and hands all the time and she keeps on rubbing her eyes and puts her hands near her head when she is in her sleep and she is a bit restless sometimes.Oherwise she looks very fine. Could you please advise me about her ? Thanks for your help in advance
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
The movements you described of your child limbs are normal for his age and are often described as 'fidgety' movements.
They are smaller and circular movements and are seen in normal infants.
The activities you mentioned like rubbing eyes, keeping hands near head are normal and nothing to worry as she is fine.
Hope I have answered your query.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor